# SDR SWAA2025022699511

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 23,054 hours, 11,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHTS COME ON AFTER TAKEOFF AND STAY ILLUMINATED FOR APPROX 2 MIN AND THEN GO OFF ON THEIR OWN. THE LIGHT AT R-2 DOOR AND AFT GALLEY AREA.<[01] REMOVED. AND REPLACED EMERGENCY LIGHT CHARGER AS PER AMM 33-51-06 AT LOCATION M01672; OPERATIONAL CHECKS NORMAL.
